MathSciNet Relay Station
MathSciNet bibliographic data
MR1796694 32S45 (14B05 53C26)
Verbitsky, Misha Holomorphic symplectic geometry and orbifold singularities. Asian J. Math. 4 (2000), no. 3, 553–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement